# SDR ASAA2015052811906

- Difficulty date: May 28, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 31,751 hours, 9,419 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Part number: 1016755
- Condition: Malfunctioned
- Location: L2 Window
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW OVERHEAT LIGHT ILLUMINATES.  ACFT GROUNDED. UNABLE TO DUPLICATE. WINDOW HEATS UP AND NO FAULTS ACTIVATED WHILE SHAKING DOWN CORD ASSY OR SHAKING DOWN WINDOW WIRING.  REF FIM TASK 30-41, TASK 811.  BOTH SENSORS RING 330 OHMS.  NO DISCOLORATION OR SIGNS OF ARCING PRESENT.  MOVED SENSOR WIRING TO SPARE SENSOR PRECAUTIONARY DUE TO PREVIOUS WRITE-UPS.  OPS NORMAL.  IAW MM 30-41-00 AND WDM 30-41-12.  PERFORMED CLOSE VISUAL INSPECTION OF L2 WINDOW AND ITS SENSORS REF AMM 56-12-11-200-801, NUMEROUS DARK BROWN SPOTS OF DISCOLORATION WERE NOTED.  REPLACED L2 WINDOW IAW AMM 56-12-11.  OPS CHECKED GOOD.
